zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear continuous integrable Hamiltonian couplings. (English) Zbl 1234.37047
In this paper, a scheme is established to construct nonlinear continuous integrable couplings by means of a kind of special non-semisimple matrix Lie algebras. Variational identities over the associated loop algebras are used to build Hamiltonian structures for the resulting couplings. The AKNS hierarchy of soliton equations is used to give an example of application of the scheme.

MSC:
37K10Completely integrable systems, integrability tests, bi-Hamiltonian structures, hierarchies
35A30Geometric theory for PDE, characteristics, transformations
35F50Nonlinear first-order systems of PDE
37K30Relations of infinite-dimensional systems with algebraic structures
References:
[1]Ma, W. X.; Fuchssteiner, B.: Integrable theory of the perturbation equations, Chaos solitons fract. 7, 1227-1250 (1996) · Zbl 1080.37578 · doi:10.1016/0960-0779(95)00104-2
[2]Ma, W. X.: Integrable couplings of soliton equations by perturbations. I – A general theory and application to the KdV hierarchy, Methods appl. Anal. 7, 21-55 (2000) · Zbl 1001.37061
[3]Ma, W. X.; Xu, X. X.; Zhang, Y. F.: Semi-direct sums of Lie algebras and continuous integrable couplings, Phys. lett. A 351, 125-130 (2006)
[4]Ma, W. X.; Xu, X. X.; Zhang, Y. F.: Semidirect sums of Lie algebras and discrete integrable couplings, J. math. Phys. 47, 053501 (2006) · Zbl 1111.37059 · doi:10.1063/1.2194630
[5]Ma, W. X.; Chen, M.: Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras, J. phys. A: math. Gen. 39, 10787-10801 (2006) · Zbl 1104.70011 · doi:10.1088/0305-4470/39/34/013
[6]Ma, W. X.: A discrete variational identity on semi-direct sums of Lie algebras, J. phys. A: math. Theoret. 40, 15055-15069 (2007) · Zbl 1128.22014 · doi:10.1088/1751-8113/40/50/010
[7]Ma, W. X.: A bi-Hamiltonian formulation for triangular systems by perturbations, J. math. Phys. 43, 1408-1421 (2002) · Zbl 1059.37052 · doi:10.1063/1.1432775
[8]Ma, W. X.: Enlarging spectral problems to construct integrable couplings of soliton equations, Phys. lett. A 316, 72-76 (2003) · Zbl 1042.37057 · doi:10.1016/S0375-9601(03)01137-X
[9]Xia, T. C.; Yu, F. J.; Zhang, Y.: The multi-component coupled Burgers hierarchy of soliton equations and its multi-component integrable couplings system with two arbitrary functions, Physica A 343, 238-246 (2004)
[10]Ma, W. X.: Integrable couplings of vector AKNS soliton equations, J. math. Phys. 46, 033507 (2005) · Zbl 1067.37096 · doi:10.1063/1.1845971
[11]Li, Z.; Dong, H. H.: Two integrable couplings of the Tu hierarchy and their Hamiltonian structures, Comput. math. Appl. 55, 2643-2652 (2008) · Zbl 1142.37360 · doi:10.1016/j.camwa.2007.10.012
[12]Zhang, Y. F.; Tam, H. W.: Coupling commutator pairs and integrable systems, Chaos solitons fract. 39, 1109-1120 (2009) · Zbl 1197.37086 · doi:10.1016/j.chaos.2007.04.027
[13]Xu, X. X.: Integrable couplings of relativistic Toda lattice systems in polynomial form and rational form, their hierarchies and bi-Hamiltonian structures, J. phys. A: math. Theoret. 42, 395201 (2009) · Zbl 1190.37077 · doi:10.1088/1751-8113/42/39/395201
[14]Ma, W. X.: Variational identities and Hamiltonian structures, Nonlinear and modern math. Physics, 1-27 (2010) · Zbl 1230.37086
[15]Ma, W. X.; Zhang, Y.: Component-trace identities for Hamiltonian structures, Appl. anal. 89, 457-472 (2010) · Zbl 1192.37091 · doi:10.1080/00036810903277143
[16]Drinfel’d, V. G.; Sokolov, V. V.: Equations of Korteweg-de Vries type and simple Lie algebras, Soviet math. Dokl. 23, 457-462 (1981) · Zbl 0513.35073
[17]Ablowitz, M. J.; Kaup, D. J.; Newell, A. C.; Segur, H.: The inverse scattering transform-Fourier analysis for nonlinear problems, Stud. appl. Math. 53, 249-315 (1974) · Zbl 0408.35068
[18]Zakharov, V. E.; Shabat, A. B.: A scheme for generating the nonlinear equations of mathematical physics by the method of the inverse scattering problem I, Funct. anal. Appl. 8, No. 1974, 226-235 (1975) · Zbl 0303.35024 · doi:10.1007/BF01075696
[19]Zhang, Y. F.; Tam, H. W.: Applications of the Lie algebra gl(2), Modern phys. Lett. B 23, 1763-1770 (2009) · Zbl 1167.37356 · doi:10.1142/S0217984909019922
[20]Tu, G. Z.: On Liouville integrability of zero-curvature equations and the Yang hierarchy, J. phys. A: math. Gen. 22 (1989) · Zbl 0697.58025 · doi:10.1088/0305-4470/22/13/031
[21]Magri, F.: A simple model of the integrable Hamiltonian equation, J. math. Phys. 19, 1156-1162 (1978) · Zbl 0383.35065 · doi:10.1063/1.523777
[22]Fuchssteiner, B.: Application of hereditary symmetries to nonlinear evolution equations, Nonlinear anal. 3, 849-862 (1979) · Zbl 0419.35049 · doi:10.1016/0362-546X(79)90052-X
[23]Ma, W. X.; Gao, L.: Coupling integrable couplings, Modern phys. Lett. B 23, 1847-1860 (2009)
[24]Ma, W. X.; Strampp, W.: Bilinear forms and Bäcklund transformations of the perturbation systems, Phys. lett. A 341, 441-449 (2005) · Zbl 1171.37332 · doi:10.1016/j.physleta.2005.05.013
[25]Sun, Y. P.; Zhao, H. Q.: New non-isospectral integrable couplings of the AKNS system, Appl. math. Comput. 203, 163-170 (2008) · Zbl 1154.37366 · doi:10.1016/j.amc.2008.04.017
[26]Ma, W. X.: A Hamiltonian structure associated with a matrix spectral problem of arbitrary-order, Phys. lett. A 367, 473-477 (2007) · Zbl 1209.37070 · doi:10.1016/j.physleta.2007.03.047